Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having red bumps on arms, legs, feet. Stopped diary, meat, poultry. Allergy symptoms?

Hi. My ten year old daughter has red bumps on her arms and legs. And red spots on her palms and under her feet . Took her to the gp and he ruled out measles and chicken pox . He said its allergies but we dont know what shes allergic to yet. I stopped all dairy, meat and poultry in her diet but the bumps still reappear and leave red marks. And she now suffers with pain in her legs and is battling to walk.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The dermatological conditions are diagnosed on clinical basis. If your GP has diagnosed it as allergic then he might be quite sure that it is an allergy. Allergy sometimes isn't controlled alone with antiallergics and a steroid in combination is also needed. The better opinion can obtained from dermatologist.

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor